# SDR YENA201706070468

- Difficulty date: June 6, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N591JB
- Make and model: Airbus A320-232
- Aircraft serial: 2246
- Aircraft time: 52,550 hours, 18,444 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 44018004
- Part serial: 8118
- Condition: Failed
- Location: Cabin Air
- Part time: 33,788 hours, 11,876 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

TURBINE OIL FUMES, AND DIRTY SOCK ODOR IN THE COCKPIT DURING CLIMB FROM 12,000 FT TO FL 250, HP VALVES CLOSED, CL POWER, HIGH FLOW SELECTED WITH NO IMPROVEMENT,  ACFT IN PRECIP & CLOUDS, APU OFF PRIOR TO TAKE OFF & NO ASSOCIATED FUMES DURING GROUND OPS, DFDR EVENT P/B ACTIVATED, AIDS PRINT AND FA'S REPORTED ODOR FORE AND AFT, DIVERTED.  DURING DESCENT, FUMES RETURNED STRONGER THAN IN CLIMB, HP VALVES OPEN, AIDS PRINT FOR TREFERENCE, DVDR EVENT PUSHED, FA REPORTS FUMES ODOR MUCH STRONGER IN FWD CABIN AND AFTER LANDING-APU BLEED IMPROVED ODOR. ACCOMPLISHED SECTION B OF INFO NOTICE 2017-T015A. VERIFIED OIL ODOR COMING FROM NR 1 ENG BLEED.  NR 2 ENG BLEED OK.   ACCOMPLISHED BOROSCOPE ON NR 1 ENGINE IAW INFO NOTICE 2017-T015A. FOUND NO OIL EVIDENCE IAW AMM 72-00-00-000-012.  R & R NR 1 OZONE FILTER IAW AMM 21-51-41, OPS AND LEAK CHECKED GOOD. ON LEAK CHECK OF OZONE FILTER FOUND NR 1 PACK RE-HEATER CRACKED,  R & R NR 1 PACK REHEATER CHECKED GOOD IAW AMM 21-52-31-00-001-A. OPEN LEAK CHECK OF REHEATER FOUND NR 1 PACK CONDENSER CRACKED,  R & R THE NR 1 PACK CONDENSER, OPS CHECKED GOOD IAW AMM 21-52-32.
